On the boundary convergence of solutions to the Hermite-Schrödinger equation
Artikel i vetenskaplig tidskrift, 2010

In a half-space we consider the Hermite Schrödinger equation with given boundary values. We prove a formula that links the solution of this problem to that of the classical Schrödinger equation. It shows that mixed norm estimates for the Hermite- Schrödinger equation can be obtained immediately from those known in the classical case. In one space dimension, we deduce sharp pointwise convergence results at the boundary, by means of this link.

boundary convergence

Schrödinger equation

Hermite expansions

Strichartz estimates

Författare

Peter Sjögren

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

José Luis Torrea

Colloquium Mathematicum

0010-1354 (ISSN) 1730-6302 (eISSN)

Vol. 118 161-174

Ämneskategorier

Matematik

Matematisk analys

DOI

10.4064/cm118-1-8